Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

Testicular Pain???

Ive been on accutane for 9 weeks now, and about 3 days ago I began to feel a bit of pain in my right testical, and its still there. I know its a bit out of the ordinary, but could there be a link between accutane and this pain??? Regardless I should probably make an appointment with my doctor...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×